Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Massey products for elliptic curves of rank $ 1$

Author: Minhyong Kim
Journal: J. Amer. Math. Soc. 23 (2010), 725-747
MSC (2010): Primary 11G05
Published electronically: March 12, 2010
Erratum: J. Amer. Math. Soc. 24 (2011), 281-291
MathSciNet review: 2629986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an elliptic curve over $ \mathbb{Q}$ of rank 1, integral $ j$-invariant, and suitable finiteness in the Tate-Shafarevich group, we use the level-two Selmer variety and secondary cohomology products to find explicit analytic defining equations for global integral points inside the set of $ p$-adic points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G05

Retrieve articles in all journals with MSC (2010): 11G05

Additional Information

Minhyong Kim
Affiliation: Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, United Kingdom and The Korea Institute for Advanced Study, Hoegiro 87, Dongdaemun-gu, Seoul 130-722, Korea

Keywords: Elliptic curve, Selmer variety, Massey product
Received by editor(s): February 24, 2009
Received by editor(s) in revised form: January 3, 2010
Published electronically: March 12, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society